# SDR 96ZZZX2629

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969V
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vert Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STABILIZER, L/E CORRODED AT APPROXIMATELY STA 179.750.  CUT OUT DAMAGED SECTION AND REPAIRED IAW SRM 55-2-1, TREATED AND PRIMED IAW 51-1-8.  SEALED AREA IAW SRM 51-1-16.  REF:  OPERATOR CONTROL NR 1707.
